# SDR 95ZZZW288

- Difficulty date: February 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corrosion
- Location: Fs 312
- Part time: 32,254 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND CORROSION ON INTERCOSTAL RBL 12 JUST FWD OF STA 312 FLOORBEAM.  REPLACED DAMAGED INTERCOSTAL AS PER SRM 51-10-1 PAR 4.  TOTAL CYCLES 29577.
